# SDR DALA2024071207068

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N891DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32001
- Aircraft time: 19,690 hours, 7,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 30abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6209093) LRU LIGHT INOP / EMER AISLE AT 30ABC. R/R EMER AISLE LIGHT ASSY REF B737 AMM 33-51. OPS CHECK NORMAL. OK FOR SVC.
